I applied a medicine on my neck 7 years back but due to that medicine my skin on neck got burnt. I applied medicines to remove mark but the mark is still there. How can I remove that mark it looks awkward as it is just below my face
Like the answers? Chat privately with the doctor of your choice
Hi greetings. You possibly have post inflammatory hyperpigmentation. This can be treated to some extent depending on the type of pigmentation. You'll need to send snaps of the pigmentation on private follow up messaging or see a qualified dermatologist near you. Hope this helps, warm regards Dr Govind Suresh Mittal.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.